MAUDE Adverse Event Report: MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 3888-45
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the manufacturer's representative regarding a patient who was implanted with a neurostimulator for spinal cord stimulation.It was reported that the physician went to implant lead and electrode was protruding and stylet was not holding in place.It was a new lead straight out of the box.Lead to be sent back for analysis.New lead was used.Issue resolved at this time.No further complications reported/anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow up report will be sent once analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead (lot# 3888-45) identified that the butt joint of the outer insulation was separated at the proximal end of the lead.This was determined to be use error.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A correction was made to reflect most accurate evaluation code- conclusion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PISCES-QUAD
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7978888
Report Number2649622-2018-17027
Device Sequence Number16509921
Product Code LGW
UDI-Device Identifier00643169887909
UDI-Public00643169887909
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2022
Device Model Number3888-45
Device Catalogue Number3888-45
Device Lot NumberVA1SKNN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/30/2018
11/08/2018
01/22/2019
09/29/2020
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/31/2018
11/09/2018
01/22/2019
09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR